×

On the Mann iteration process in a Hilbert space. (English) Zbl 0361.65057


MSC:

65J05 General theory of numerical analysis in abstract spaces
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Browder, F.E; Petryshyn, W.V, Construction of fixed points of nonlinear mappings in Hilbert spaces, J. math. anal. appl., 20, 197-229, (1967) · Zbl 0153.45701
[2] Dotson, W.G, On the Mann iteration process, Trans. amer. math. soc., 149, 65-73, (1970) · Zbl 0203.14801
[3] Franks, R.L; Marzec, R.P, A theorem on Mean-value iterations, (), 324-326 · Zbl 0229.26005
[4] Goëbel, K; Kirk, W.A; Shimi, T.N, A fixed point theorem in uniformily convex spaces, Boll. U.M.I., 7, (1973) · Zbl 0265.47045
[5] Groetsch, C.W, A note on segmenting Mann iteraties, J. math. anal. appl., 40, 369-372, (1972) · Zbl 0244.47042
[6] Ishikawa, S, Fixed points by a new iteration, (), 147-150 · Zbl 0286.47036
[7] Kannan, R, Some results on fixed points, Bull. cal. math. soc., 60, 71-76, (1968) · Zbl 0209.27104
[8] Kannan, R, Some results on fixed points, II, Amer. math. monthly, 76, 405-408, (1969) · Zbl 0179.28203
[9] Kannan, R, Some results on fixed points, III, Fund. math., 70, 160-177, (1971) · Zbl 0246.47065
[10] Kannan, R, Some results on fixed points, IV, Fund. math., 74, 181-187, (1972) · Zbl 0257.54044
[11] Kannan, R, Fixed point theorems in reflexive Banach spaces, (), 111-118 · Zbl 0265.47038
[12] Mann, W.R, Mean value methods in iteration, (), 506-510 · Zbl 0050.11603
[13] Opial, Z, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. amer. math. soc., 73, 591-597, (1967) · Zbl 0179.19902
[14] Outlaw, C; Groetsch, C.W, Averaging iteration in a Banach space, Bull. amer. math. soc., 75, 430-432, (1969) · Zbl 0199.44903
[15] Petryshyn, W.V; Williamson, T.E, Strong and weak convergence of the sequence of successive approximations for quasi-nonexpansive mappings, J. math. anal. appl., 43, 459-497, (1973) · Zbl 0262.47038
[16] Wong, C.S, Fixed points and characterizations of certain maps, Pacific J. math., 54, 305-312, (1974) · Zbl 0254.47075
[17] Reinermann, J, Neue existenz-und konvergenzsätze in der fixpunkttheoric nichtlinearer operatoren, J. approx. theory, 8, 387-399, (1973) · Zbl 0276.47048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.